# SDR CA980810011

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 659603
- Condition: Failed
- Location: Spoiler
- Part time: 4,769 hours
- Component: Vickers, 659603
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOSS OF OUTBOARD SPOILERS, FOLLOWED SHORTLY AFTER BY INBOARD SPOILERS.   ALSO, LOW PRESSURE CAUTION LIGHT ON FOR OUTBOARD SPOILERS.  PILOT NOTED FULL MOVEMENT ON CONTROL WHEEL WITH NO BINDING.  FLIGHT SPOILER VALVES IN BOTH NR 1 AND NR 2 SYSTEMS REPLACED.  VALVES BEING RETURNED TO MANUFACTURER FOR INVESTIGATION.
